Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
What is your current age, height, weight?
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
I used it for sleep problems my gp assured me if I dont like it I could easy stop it never had any experience with psych drugs. Never was depressed.
For how long did you take the drug (weeks/months/years)?
After I want to stop it after 3 months I got very sick. I went back on it for a few months and after that I tapered it for 5 months.
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
I feel like my body never accepted the mirtazapine. When I went on it I experienced brain shiver and light flashes when I would go to sleep.
What side effects did you experience that have yet to resolve since discontinuation?
I now got complete loss of personality,anhedonia,cant think,full pssd and many other symptoms.
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
Loss of Libido / Sex Drive
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility
Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[x ] Muscle Wastage
[x ] Dry / Dark Circles under eyes
Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[x ] Frequent urination
Lowered body temperature
Other (please explain)
Hundreds of eye floaters,visual snow,after images,hyperacusis,my face Is destroyed.
I get mouth eczema I never had that.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
Nothing yet im to scared to try anything I only used fish oil.
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
Sorry but English isnt my first language.I used mirtazapine for one year. When I look back my body never accepted the drug but when I stopped it the first time after 3 months I got very sick. After I went back on it ive never been the same. Im off for 6 months now and everything keeps getting worse. It never stops. Since last month I became extreme fatigued like my eyelids are very heavy and tired and I cant keep them open. Im even to tired to talk to people this scares me so much because I cant do anything. I got 2 little boys and it breaks my heart because I cant even play with them anymore and they dont get it. I was always busy with them. My whole life is a mess now I cant do anything and im about to lose everything. Since last month I look very bad the lose skin in the face people talk about on this forum I got that also.I always looked extreme young people thought I was 18 when I was 25 but now my face is a mess. How is it possible mirtazapine caused the same problems that finasteride causes? Ive lost my complete personality. Everything that I ever liked my hobby’s and everything means nothing to me now. I also dont get stressed anymore or angry. I got no sense of time anymore. Something that happens an hour ago could happened 3 weeks ago I dont know anymore. My memory is very bad. I got to think very hard when people ask me what I did yesterday. And I got the sexual side effects also but thats nothing for me compared to the mental effects. I dont know what to do anymore. I feel and look like an elderly who is 90 years old. And what worries me the most that its progressive. My other symptoms are severe eye floaters,after images,very blurry vision,my skin turns very red and leaves marks when I touch it, my tongue is all white and I got mouth eczema. I got hair loss and my hair is very dry. I cant feel hunger anymore. I dont know what to do anymore. What are your thoughts about this? Most people on the forums who got this symptoms never get any better or they are dead. But I want to live.